# SDR UALA2013020400640

- Difficulty date: February 2, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 58,674 hours, 21,993 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 43 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43R HAS CORROSION AT FR 27.  REPLACED FACTORY STRINGER SECTION FROM FRAME 24 TO 27.  MAJOR REPAIR.
